MathSciNet Relay Station
MathSciNet bibliographic data
MR345897 10-04 (10A30)
Spira, Robert; Scheeline, Alexander Table errata: "A cotangent analogue of continued fractions'' (Duke Math. J. 4 (1938), 323–340) by D. H. Lehmer. Math. Comp. 28 (1974), 677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement